# SDR DXTA2024052711885

- Difficulty date: May 26, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N306Q
- Make and model: Cessna 680CE
- Aircraft serial: 6800207
- Aircraft time: 14,867 hours, 9,986 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Mau
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MLG BRAKE PRESSURE: AFTER STARTING ENGINES THE PLANE ROLLED FORWARD. WE THOUGHT WE MIGHT HAVE BUMPED THE PARKING BRAKE LEVER BUT IT WAS FULLY ENGAGED. WHILE TAXING THE HYD PRESSURE WINDOW WENT AMBER, IT WAS 1100PSI. DURING TAXI IT WAS BETWEEN 1000-1300, UP AND DOWN. PARKED WITH BRAKE SET IT WENT TO DASHES. I APPLIED AUX POWER AND IT WENT UP BUT CAME IMMEDIATELY DOWN.  SWAPPED MAU 3 AND MAU 4 CIO CARDS AND SYSTEM OPS CHECKS NORMAL.
